RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 44–55 (Mi mz3502)  

This article is cited in 2 scientific papers (total in 2 papers)

Matrices of intersections of one-dimensional hyperbolic attractors on the two-dimensional sphere

A. Yu. Zhirov


Full text: PDF file (1260 kB)

English version:
Mathematical Notes, 1989, 45:6, 461–469

Bibliographic databases:

UDC: 515.1
Received: 21.06.1988

Citation: A. Yu. Zhirov, “Matrices of intersections of one-dimensional hyperbolic attractors on the two-dimensional sphere”, Mat. Zametki, 45:6 (1989), 44–55; Math. Notes, 45:6 (1989), 461–469

Citation in format AMSBIB
\Bibitem{Zhi89}
\by A.~Yu.~Zhirov
\paper Matrices of intersections of one-dimensional hyperbolic attractors on the two-dimensional sphere
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 44--55
\mathnet{http://mi.mathnet.ru/mz3502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019035}
\zmath{https://zbmath.org/?q=an:0728.58022|0687.58019}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 461--469
\crossref{https://doi.org/10.1007/BF01158234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700018}


Linking options:
  • http://mi.mathnet.ru/eng/mz3502
  • http://mi.mathnet.ru/eng/mz/v45/i6/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 23–65  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020